Campus Units

Mathematics

Document Type

Article

Publication Version

Published Version

Publication Date

11-2003

Journal or Book Title

Electronic Journal of Linear Algebra

Volume

10

First Page

257

Last Page

271

DOI

10.13001/1081-3810.1112

Abstract

In this paper it is shown that a partial sign symmetric P-matrix, whose digraph of specified entries is a symmetric n-cycle with n ≥ 6, can be completed to a sign symmetric P-matrix. The analogous completion property is also established for a partial weakly sign symmetric P-matrix and for a partial weakly sign symmetric P0-matrix. Patterns of entries for 4 × 4 matrices are classified as to whether or not a partial (weakly) sign symmetric P- or weakly sign symmetric P0-matrix specifying the pattern must have completion to the same type of matrix. The relationship between the weakly sign symmetric P- and sign symmetric P-matrix completion problems is also examined.

Comments

This article is published as DeAlba, Luz Maria, Timothy L. Hardy, Leslie Hogben, and Amy Wangsness. "The (weakly) sign symmetric P-matrix completion problems." The Electronic Journal of Linear Algebra 10 (2003): 257-271. DOI: 10.13001/1081-3810.1112. Posted with permission.

Copyright Owner

The Author(s)

Language

en

File Format

application/pdf

Included in

Algebra Commons

Share

COinS